MathSciNet Relay Station
MathSciNet bibliographic data
MR1820639 20E08
Grigorchuk, R. I. Branch groups. (Russian) Mat. Zametki 67 (2000), no. 6, 852--858; translation in Math. Notes 67 (2000), no. 5-6, 718–723
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement